# SDR CA030818002

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 3,728 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Part number: GS550
- Condition: Burned
- Location: Ground
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AREA INSPECT, MECHANIC NOTICED THAT GROUND STUD & WIRE FOR GROUND POWER RECEPTICLE APPEARED BURNED. ON INVEST FOUND CONNECTION LOOSE & FUSELAGE LUG, GROUND STUD & WIRE TERMINAL BURNED & OVERHEATED. ACCORDING TO PARTS LIST IN WIRING MANUAL GROUND STUD INCORRECTLY ASSEMBLED. STUD WAS LAST ASSEMBLED WHEN A/C WAS BUILT. STUD BOLT SHOULD BE AN AN6-10 BUT WAS A-5 & WAS MISSING SOME WASHERS THAT ARE CALLED OUT IN PARTS LIST & WIRING MANUAL.
